# SDR GTIA2018121313010

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 46,516 hours, 21,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SAID BACK PAX'S NOTICED OIL SMELL AT 8000FT PACK 2 OFF SMELL WENT AWAY-PERFORMED TSM 05-50-00-810-831-A. FOUND HYD FLUID COMING FROM BALLEY PANNELS ALL THE WAY TO A/C TAIL. SEE LG PG 2432609-1. SMELL CAN ONLY BE DUPLICATED WITH PACK # 2, SEE LG PG 2432610-1. PERFORMED GVI OF THE APU, #1 ENG +# 2 ENG NO LEAKS OR DEFECTS FOUND AT THIS TIME.
